# SDR SIMA20150123007

- Difficulty date: January 23, 2015
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N687JS
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500846
- Aircraft time: 27,230 hours, 23,129 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Part number: 14529426002
- Condition: Cracked
- Location: Lt Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENG FWD LOWER FWD YOKE CRACKED AFT UPPER RADIUS.  ACCOMPLISHED REPAIR TO LT PYLON FWD LOWER YOKE FWD ENG MOUNT SUPPORT IAW EO EM-54MR-386 PT A.
